# SDR UALA2011070803404

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 39,115 hours, 14,970 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Excess Play
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SEAT HAS EXCESSIVE PLAY IN PEDESTAL.  REPLACED F/O'S SEAT ASSY, OP'S CHECK GOOD.
